# SDR AWXA200500722

- Difficulty date: June 17, 2005
- Submitted: June 20, 2005
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 16,572 hours, 6,077 cycles
- Engine: Iae V2524A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF AT T/O POWER SETTING, APPROX 1.04 EPR, ACFT VEERED LEFT.  REJECTED TAKEOFF BEFORE FURTHER POWER.  NO ABNORMAL INDICATIONS NOTED BUT SUSPECTED NR 1 ENG LAGGED NR 2 ENG IN SPOOLING UP.  RAN ENGINES UP TO 70 PERCENT N1 PER MAINTENANCE CONTROL.  ALL INDICATIONS NORMAL AND STATUS PAGE NORMAL.  ATTEMPTED ANOTHER TAKEOFF WITH MAINTENANCE CONTROL CONCURRENCE.  TAKEOFF WAS UNEVENTFUL.
